# SDR USAA040827

- Difficulty date: October 18, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q5, AFT PRESSURE BULKHEAD, NUMEROUS TENSION BOLTS LOOSE, STA 1016 AFT PRESSURE BULKHEAD.  REPLACED TENSION BOLTS IAW EA 79074 AND SB 737-53-1229.
